# SDR HNAA2017070500225

- Difficulty date: July 4, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 44,935 hours, 385,419 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Pitot
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING NR 2 ENGINE START, NR 2 PITOT INOPERATIVE CAUTION MESSAGE CAME INTO VIEW.   OPS CHECKED GOOD.
